# SDR KY7A20171025001

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N788KL
- Make and model: Swrngn SA227AC
- Aircraft serial: AC788B
- Aircraft time: 26,377 hours, 26,550 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 2621505013
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION PERSONNEL FOUND BRACKET BROKEN. THE BRACKET SUPPORTS THE POWER AND SPEED CONTROL TELEFLEX CABLES. AN FCD WAS INITIATED TO DETECT OTHER OCCURRENCES OF THE PROBLEM IN THE FLEET IAW SERVICE LETTER 227-SL-067. CARRIER IS INVESTIGATING AMENDMENT OF MAINTENANCE/INSPECTION INTERVALS ON THIS ITEM.
